# SDR RU3A20180208003

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: General aviation
- Aircraft: N11
- Make and model: Beech C90GTI
- Aircraft serial: LJ1964
- Aircraft time: 2,348 hours, 1,774 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WARNING AND RED LIGHT ILLUMINATED WHEN FULL FLAPS WERE EXTENDED.  AFTER FOLLOWING THE CHECKLIST, THE WARNING HORN WAS SILENCED AND THE RED LIGHT WENT OUT.  LANDED THE ACFT.
